# SDR AALA20140811004

- Difficulty date: August 11, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 51,023 hours, 6,102 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943D
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF ELEC ODOR WAS DETECTED WITHIN THE CABIN.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  PRIOR TO LANDING RECIRCULATION FANS WERE SHUTOFF & ODOR DISSIPATED.  PLACARDED LOWER RT RECIRCULATION FAN INOPERATIVE IAW MEL 21-03A.  FLIGHT CONTINUED TO DESTINATION.  REPLACED LOWER RT RECIRCULATION FAN ON 08/12/2014.  SYS GND CHECKED NORMAL OPERATION CLOSED.
